# SDR SIMA983006

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

AEX - FLT 5092 - CARGO SMOKE WARNING LIGHT ILLUMINATED AND EXTINGUISHED.  DISCHARGED ONE FIRE EXTINGUISHER AND DIVERTED INTO AEX.  TIGHTENED LOOSE CANNON PLUG AT THE AFT/UPPER SMOKE DETECTOR AND DEFERRED THE FIRE EXTINGUISHER UNTIL AIRCRAFT RETURNED TO DALLAS.  AT THAT TIME, THE SMOKE DETECTORS WERE CLEANED, THE FIRE EXTINGUISHER WAS REPLACED, THE MEL WAS CLEARED.  THE SYSTEM WAS OPERATIONALLY CHECKED WITH NO FURTHER DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
